# SDR CALA2013080790229

- Difficulty date: August 4, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 45,401 hours, 17,777 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL AT L1 DOOR LOOSE, STICKING OUT INTO DOOR WAY.  SECURED LOOSE EMERGENCY LIGHT PANEL.
